# SDR CALA2018110302268

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53232520200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR ON +Y1292 AT FR24 DAMAGE WAS FOUND ON CROSSBEAM AFT VERTICAL FACE AROUND 5 HI LOKS. REMOVED & REPLACED FR24 UPPER FISHPLATE, P/N D5323252020000 AND LOWERFISH PLATE, P/N D5323074920000 IAW SRM 51-42-11-001, AND SRM 51-72-11.
